Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Classification theorems for $p$-groups and modules over a discrete valuation ring


Author: R. B. Warfield Jr.
Journal: Bull. Amer. Math. Soc. 78 (1972), 88-92
MSC (1970): Primary 13C05, 20K99; Secondary 18G25, 20K40
MathSciNet review: 0291284
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13C05, 20K99, 18G25, 20K40

Retrieve articles in all journals with MSC (1970): 13C05, 20K99, 18G25, 20K40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12870-2
PII: S 0002-9904(1972)12870-2